# SDR DALA2024020901759

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 74,038 hours, 34,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: FWD AVIONICS BAY, AT FR-1, TOP OF VERTICLE POST AT R/H Y-330 HAS 1.5 IN CRACK. SEEN ON O/B SIDE. REF BY AIRBORNE/PEMCO NR .15017.111. C/A: C/W STEPS 1-3 OF PRI615368-14 REV 0 EA HOLE CRACKED AWATING ENGINEERING P108 1604328 Q951 516209 C/W ALL STEP OF PRI 615368- 14 REV 01 AWAITING ENGINEERING P108 16034328 Q951 516209 C/W ALL STEPS OF PRI 615368-14 REV 02, AWAITING FINAL ERA CCANTERO 2047692 Q923 684504 ALL STEPS OF ERA 615368-14 MATCHES PRI 615368-14 REV 02, THE REPAIR OF SEC 1 IS LIMITED TO 6 MONTH ( 180DAYS) SERVICE AFTER SECTION 1 ADDITIONAL ERA REVISION IS REQUIRED FOR CONTINUE SERVICE BEYOND THIS LIMIT. JOB COMPLETE. (LP: 0191117)
